# SDR FDEA201809142538

- Difficulty date: September 14, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT LT CURVE SEAT TRACK AT STA 1940 TO STA 2007, X= 107 FOUND CORROSION. SEAT TRACK CORROSION REMOVED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED LT CURVED SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT   FROM STA 1831 TO STA 2007, X= 107 AS PER SRM 53-00-00-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
